# SDR 2001FA0000341

- Difficulty date: August 22, 2001
- Submitted: September 26, 2001
- Operation: General aviation
- Aircraft: N2209F
- Make and model: Cessna 310L
- Aircraft serial: 310L0009
- Engine: Cont IO470D
- System (JASC): 7921 · Engine Oil Cooler
- Part: Plate
- Part number: 537312
- Condition: Wrong Part
- Location: Oil Cooler
- Stage of operation: NR
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: O

## Discrepancy

ENGINE HAD LOST OIL PRESSURE DURING FLIGHT.  AFTER A SAFE LANDING IT WAS DETERMINED THAT THE OIL HAD LEAKED OUT FROM THE BETWEEN THE OIL COOLER PLATE AND THE ENGINE.  THE OIL COOLER PLATE ATTACHMENT NUTS WERE FOUND TO BE LOOSE.  THE GASKET BETWEEN THE PLATE AND THE ENGINE WAS THE INCORRECT ONE.  CONSULT THE APPROPRIATE PARTS BOOK AND INSTALL THE CORRECT PART.  PROPERLY TORQUE ALL FASTENERS TO THE CORRECT SPECIFICATIONS.
